# SDR AT9900222

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE VERTICAL STABILIZER LEFT HAND UPPER PANEL 3703A SKIN CHAFED.  BLENDED OUT CHAFE ON LEFT HAND VERTICAL STABILIZER SKIN, TREATED, PRIMED IAW DC9 SRM 55-01-0, 55-32-0, 55-01-0, 51-10-3, AND RES NR 99573.
